BibTeX record journals/na/CaiSI17

download as .bib file

@article{DBLP:journals/na/CaiSI17,
  author       = {Gang Cai and
                  Yekini Shehu and
                  Olaniyi Samuel Iyiola},
  title        = {Viscosity iterative algorithms for fixed point problems of asymptotically
                  nonexpansive mappings in the intermediate sense and variational inequality
                  problems in Banach spaces},
  journal      = {Numer. Algorithms},
  volume       = {76},
  number       = {2},
  pages        = {521--553},
  year         = {2017},
  url          = {https://doi.org/10.1007/s11075-017-0269-1},
  doi          = {10.1007/S11075-017-0269-1},
  timestamp    = {Tue, 16 Aug 2022 23:09:07 +0200},
  biburl       = {https://dblp.org/rec/journals/na/CaiSI17.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}